# SDR CA100722008

- Difficulty date: July 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,288 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23070606
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FCU WAS NOT RESPONDING AT FLIGHT IDLE, FCU REPLACED.
